Journal de Théorie des Nombres de Bordeaux

Journal de Théorie des Nombres de Bordeaux
Institut de Mathématiques de Bordeaux
Université Bordeaux 1
351, cours de la Libération
F-33405 TALENCE Cedex 5

Version française
| JTNB Home |
Journal de Théorie des Nombres de Bordeaux
ISSN 1246-7405

Electronic version
The summary and abstracts are put online as soon as an issue is published. About one year later, the full text of papers becomes freely accessible and can be downloaded.

CONTENTS OF VOLUME 20 no. 2 (2008)

  • J. Martinet Anne-Marie Bergé -- In Memoriam
  • J. Bell Logarithmic frequency in morphic sequences - Abstract
  • L. Dorat Tore de l'inertie modérée - Abstract
  • T. Erdélyi Extensions of the Bloch--Pólya theorem on the number of real zeros of polynomials - Abstract
  • A. Folsom Class invariants and cyclotomic unit groups from special values of modular units - Abstract
  • M. Illengo Cohomology of integer matrices and local-global divisibility on the torus - Abstract
  • J.-F. Jaulent Plongements l-adiques et l-nombres de Weil - Abstract
  • O. Kihel, F. Luca Variants of the Brocard-Ramanujan equation - Abstract
  • S. D. Kominers, Z. Abel Configurations of rank-40r extremal even unimodular lattices (r=1,2,3) - Abstract
  • K. T.-L. Koo, W. Stein, G. Wiese On the generation of the coefficient field of a newform by a single Hecke eigenvalue - Abstract
  • A. Levin Variations on a theme of Runge: effective determination of integral points on certain varieties - Abstract
  • J. Minác, A. Schultz, J. Swallow Automatic realizations of Galois groups with cyclic quotient of order pn - Abstract
  • É. Mosaki Partitions sans petites parts (II) - Abstract
  • F. Sairaiji, T. Yamauchi On rational torsion points of central Q-curves - Abstract
  • L. Salle Sur les pro-p-extensions à ramification restreinte au-dessus de la Zp-extension cyclotomique d'un corps de nombres - Abstract
  • T. Taniguchi Prime factors of class number of cyclotomic fields - Abstract
  • Contents of the previous issue